# SDR AALA2018080879008

- Difficulty date: August 5, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,257 hours, 21,847 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L4 DOOR DISPLAYED DISARMED FROM CLIMB OUT UNTIL DECENT, ON THE DOOR PAGE. FLIGHT ATTENDANT SHOWS INTERMITTENT RED PRESSURE LIGHT DURING CLIMB OUT, CRUISE, AND DECENT.   REPLACED THE L4 DOOR PROXIMITY SWITCH 7WN1 IAW AMM 52-73-11.
